| Model Number |
2C6204 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that multiple units of large bore stopcocks were unable to infuse.This occurred during testing.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: the actual device was not available; however, a companion sample was received for evaluation.A visual inspection was performed to the companion sample received using the naked eye and all components were correctly placed and according to the specification.No visual defect was observed in the unit.The sample was then submitted to pressure testing and clear passage testing and no leak nor blockage was noted in the set and flow was observed.The reported condition was not verified in the companion sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.